# SDR TSAA0233215

- Difficulty date: October 15, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8610062
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 1,2,4, AND 6 EMERGENCY FLOOR LIGHT BATTERY PACK DUE TO INOPERATIVE.  OPS CHECK, OK.  AIRCRAFT RETURNED TO SERVICE.
